Forum

Fingolimod

Hi

this is my first post but I keep up with you all as a regular reader so I know someone out there might be able to help! I started fingolimod (gilenya) about six weeks ago having been on extavia for about five years. Side effects from extavia were becoming worse so persuaded neuro to move me to something else. So far so good with gilenya but I’m sure my hair is thinning a bit. It’s not listed as a side effect (although I know it is for other oral treatments). Has anyone else experienced it or am I imagining it (or maybe it’s something else - stress…)? Any thoughts gratefully received.

thanks

Ex

my MS nurse said yes it is a side effect and to take biotin and she mentioned another but I can’t remember it. the biotin seems to be helping my hair and nails a lot :slight_smile:

How much biotin did you take? I’ve just ordered one that is max strength - is that okay or should I go lower?